# SDR A6WA201441125

- Difficulty date: February 11, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N431
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 33,180 hours, 32,193 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Structure
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS CRACKS AROUND WELDS ON FWD FACE OF APU.  REPAIRED FWD FACE OF APU IAW 601R-49-11-180 REV A.
